# SDR UPS02239758

- Difficulty date: October 10, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 65257294
- Condition: Cracked
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HINGE ARM OF AFT ENTRY DOOR CRACKED.  HINGE REPLACED.  FUNCTION AND OPERATION CHECK CARRIED OUT IAW MM 52-13-02 AND 52-13-00.
